Expansions for Coulomb wave functions

J. Boersma

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)


In this paper we derive a number of expansions for Whittaker functions, regular and irregular Coulomb wave functions. The main result consists of a new expansion for the irregular Coulomb wave functions of orders zero and one in terms of regular Coulomb wave functions. The latter expansions are especially useful with a view to the numerical computation of irregular Coulomb wave functions.
Original languageEnglish
Pages (from-to)51-59
Number of pages9
JournalMathematics of Computation
Issue number105
Publication statusPublished - 1969


Dive into the research topics of 'Expansions for Coulomb wave functions'. Together they form a unique fingerprint.

Cite this